# SDR C2XA04SH274

- Difficulty date: May 8, 2004
- Submitted: May 9, 2004
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 11,829 hours, 8,667 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Part number: 14576057621
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE LEFT UPPER ENGINE COWLING AFT RIB WAS FOUND TO BE CHAFED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED RIB IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
